# SDR 04FDEA00738

- Difficulty date: March 24, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBOARD FLAP, OUTBOARD AFT HINGE PIVOT HOLE OUTBOARD CORRODED. COMPLIED WITH FEDEX EA 1-5750-75974, TRAILING EDGE & TRAILING EDGE DEVICES - LT INBOARD FLAP HINGE BRACKET REPAIR.
